# SDR ASOA2016090515356

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 18,707 hours, 12,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GLOWSTRIP MISSING AT PASSENGER EMERGENCY EXIT ROW LOCATION 12AB.   INSTALLED A NEW GLOWSTRIP IAW AMM 33-51-01.
